Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal characteristic numbers


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 130 (2002), 1507-1513
MSC (2000): Primary 57R20
Published electronically: December 20, 2001
MathSciNet review: 1879977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper computes the greatest common divisor of certain normal Pontrjagin numbers and Chern numbers. These calculations are of interest in studying singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R20

Retrieve articles in all journals with MSC (2000): 57R20


Additional Information

R. E. Stong
Affiliation: Department of Mathematics, University of Virginia, P.O. Box 400137, Charlottesville, Virginia 22904

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06419-X
PII: S 0002-9939(01)06419-X
Received by editor(s): September 7, 2000
Published electronically: December 20, 2001
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society